# SDR DALA2023050503515

- Difficulty date: May 3, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 88,429 hours, 15,602 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1816 AFT CREW REST ESCAPE HATCH DOOR DAMAGED. CORRECTIVE ACTION: REPLACED CREW REST ESCAPE HATCH DOOR REF ERA 14-480725-14MA (9906531)
